Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 119, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Sep 12, 2021, 8:32 PM EDT for Lapeer County, Michigan. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2021, 8:32 PM EDT (00:32 UTC)
- Expired
- Sep 12, 2021, 9:11 PM EDT
- In force
- 39 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lapeer County, MI
The radar
The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 8:42 PM EDT | TSTM WND DMG | 3 Sse Columbiaville, MI | DISPATCH REPORTS NUMEROUS TREES AND POWER LINES DOWN IN COLUMBIAVILLE VICINITY. |
| Sep 12, 8:44 PM EDT | TSTM WND DMG | 5 Ene Columbiaville, MI | TRAINED SPOTTER REPORTS LARGE TREE LIMBS BLOCKING LANES AT INTERSECTION OF COLUMBIAVILLE RD AND M-24. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 12, 5:22 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 964 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
259
WUUS53 KDTX 130032
SVRDTX
MIC087-130130-
/O.NEW.KDTX.SV.W.0119.210913T0032Z-210913T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
832 PM EDT Sun Sep 12 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Lapeer County in southeastern Michigan...
* Until 930 PM EDT.
* At 832 PM EDT, a severe thunderstorm was located over Crossroads
Village, or near Clio, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Columbiaville around 845 PM EDT.
Lapeer around 850 PM EDT.
Lum around 855 PM EDT.
Imlay City and Dryden around 900 PM EDT.
Almont around 905 PM EDT.
Other locations impacted by this severe thunderstorm include Goodland
Township, Burnside, Attica, Elba, Kings Mill, Silverwood and
Thornville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4288 8345 4323 8346 4324 8335 4332 8335
4333 8312 4328 8312 4328 8300 4289 8299
TIME...MOT...LOC 0032Z 282DEG 55KT 4313 8364
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AM2 follow-up statements
113 WWUS53 KDTX 130100 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 900 PM EDT Sun Sep 12 2021 MIC087-130130- /O.CON.KDTX.SV.W.0119.000000T0000Z-210913T0130Z/ Lapeer MI- 900 PM EDT Sun Sep 12 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EASTERN LAPEER COUNTY... At 859 PM EDT, a severe thunderstorm was located over Imlay City, moving east at 65 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of eastern Lapeer County, including the following locations... Goodland Township, Burnside, Kings Mill, Attica and Thornville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4288 8328 4328 8315 4328 8300 4289 8299 TIME...MOT...LOC 0059Z 282DEG 55KT 4304 8308 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ AM
456
WWUS53 KDTX 130111
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
911 PM EDT Sun Sep 12 2021
MIC087-130121-
/O.CAN.KDTX.SV.W.0119.000000T0000Z-210913T0130Z/
Lapeer MI-
911 PM EDT Sun Sep 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAPEER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4288 8328 4328 8315 4328 8300 4289 8299
TIME...MOT...LOC 0109Z 282DEG 55KT 4300 8284
$$
AMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 7:44 PM EDT, 48 minutes earlier.
Area forecast discussion, Sep 12, 7:44 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 744 PM EDT Sun Sep 12 2021 .AVIATION... Strong frontogenesis occurring along a stationary front over central portions of Lower Michigan is leading to episodic deep convection. Organized thunderstorm activity exceeding 45.0 kft agl will work through the northern taf sites through the first 4 hours of the taf period. LIFR and VLIFR conditions in heavy rainfall have been reported at times. Latest model signal brings continued activity through 04Z before exiting into Ontario and kicking a composite outflow southward. With confluence zone overhead and large scale support for the frontal zone, the potential for fg/br will exist the latter half of the night and at daybreak. There is uncertainty with whether or not the br/fg will develop at DTW and metro Detroit. Strong model support for MVFR stratus Monday potentially lifting VFR during the afternoon. For DTW...Given radar trends and location of the stationary front the current thinking is that thunderstorm activity will remain north of DTW this evening. .DTW THRESHOLD PROBABILITIES... * High for ceilings at or below 5 kft tonight and Monday. * Low for thunderstorms this evening and overnight. && .PREV DISCUSSION... Issued at 325 PM EDT Sun Sep 12 2021 DISCUSSION... Short Term/Previous AFD Update: A low amplitude trough/PV anomaly will travel across Lake Michigan and into central lower Michigan through the late afternoon and evening hours within a strong corridor of westerlies in the low to mid-levels. Better forcing along and in the vicinity of the frontal boundary with the arrival of the trough will increase shower and thunderstorm potential along and especially north of M59. Convection has already initiated across Lake Michigan and now resides across western Michigan, with current trajectory looking to push the initial round of thunderstorms across the Bay/Midland area after 20Z. Impressive effective bulk shear will be in place during the period of better convective potential with values aoa 60 knots across Flint and north into the Tri-Cities and Thumb, with MUCAPE holding between 500-1000 J/kg. Very limited to nil SB/MLCAPE to work with as this region holds north of the boundary with capping in place. Given the enhanced westerly speed shear and sufficient MUCAPE, organized multi- cell convection producing isolated to scattered strong to severe storms will be possible. Some strong/severe line/bowing segments are also is a low-end possibility in this flow regime. Elevated thunderstorms producing large hail will be the main severe weather hazard. The stationary front is expected to sag south between 20-00Z with the weaker height falls north of the front. As the boundary starts to drive south, there will be a window for better surface based development along the boundary as the cap decreases in strength. Hi- res models continue to show the greatest likelihood of a wind threat falling between the m59 - I69 corridor, but locations north remain susceptible. Locations along and south of I94 remain too well capped and away from better forcing -- thus thunderstorm activity is not expected for the southern Metro region down to the MI/OH border. Monday Morning - Friday. Surface boundary will settle right around the MI/OH border by 06Z but an elevated baroclinic zone with enhanced theta-a will hold across the cwa and will interact with glancing shortwaves within the mean zonal flow pattern. This will maintain the chance mention for showers and thunderstorms through Monday morning and early afternoon. Low pressure across the northern Plains will move into the Midwest north before passing into Lake Superior late Monday into Tuesday morning. Northward push of the elevated front will again provide the chance for elevated showers and thunderstorms generally north of I94, coinciding with better forcing and moisture transport. Lull in precipitation expected within the warm sector on Tuesday afternoon along with breezy southwest flow with gusts to 30-35 mph. Temperatures return back into the 80s for daytime high before the better coverage of precipitation enters late Tuesday into Wednesday with the northeast progression of the aforementioned low pressure system, drawing a cold front across SE MI. Too far out to get specific with severe weather threat but SE MI, but early analysis shows the passage of the cold front around or after 20Z, which would help capitalize on late day heating with modest bulk shear in place. SWODY3 holds a marginal risk for severe weather. High pressure and dry air filters in behind the cold front which will bring decreasing temperatures, humidity, and a period of dry weather. Daytime highs will reside in the mid to upper 70s Wednesday into Thursday as dry conditions hold through the midweek period. MARINE... Flow continues to be split across the Great Lakes region in the wake of a stalled frontal boundary, with light northerly flow across Lake Huron and stronger southwesterly flow for Lake St. Clair and western Lake Erie. An upper level disturbance tracks along the boundary this afternoon-evening bringing shower and thunderstorm chances, with isolated storms producing gusty winds, lightning, and locally heightened waves. Frontal boundary then sags south late tonight and tomorrow, with winds veering to the north as a result. Slight rain chances continue tomorrow, although better chances for widespread rainfall will be Tuesday afternoon through Wednesday as a more potent low pressure system tracks across the Great Lakes. This low also brings the next chance for headlines across the nearshore zones on Tuesday. HYDROLOGY... Widely scattered to numerous showers and thunderstorms are expected mainly north of I69 later this afternoon into the evening. Rainfall totals are expected to range between a 1/4 to 3/4 inch. Localized higher amounts are to be expected with any stronger and repeated thunderstorm activity, where an inch or greater will then be possible. Poor drainage and urban flooding will be possible with this activity. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....CB DISCUSSION...AM MARINE.......MV HYDROLOGY....AM You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Sep 12, 3:45 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 345 PM EDT Sun Sep 12 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-131945- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 345 PM EDT Sun Sep 12 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight There is a chance of thunderstorms this afternoon and evening, mainly north of the I-96 corridor. Storms may be become severe, capable of producing wind gusts to 60 mph and hail to one inch. The greatest risk for severe weather exists from the I-69 corridor into the thumb region. Primary window for severe thunderstorms is between 4 and 10 pm. Storms will track from west to east at 50 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms late Monday and Monday night as a warm front lifts through the region. Additional thunderstorm activity is again possible late Tuesday into early Wednesday with the passage of a cold front. Strong to severe thunderstorms will be possible with the cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-131945- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 345 PM EDT Sun Sep 12 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight There is a chance of thunderstorms this afternoon and evening, mainly across Lake Huron and Saginaw Bay. Storms may be become severe, capable of producing wind gusts to 50 knots mph and hail to one inch. Primary window for severe thunderstorms is between 4 and 9 pm. Storms will track from west to east at 45 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms late Monday and Monday night as a warm front lifts through the region. Thunderstorms are again possible Tuesday into Tuesday night. Strong to severe thunderstorms will be possible with the cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AM
In the hours before
Special weather statement, Sep 12, 6:21 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
621 PM EDT Sun Sep 12 2021
MIZ055-062-063-069-070-122330-
Sanilac MI-Lapeer MI-Macomb MI-Oakland MI-St. Clair MI-
621 PM EDT Sun Sep 12 2021
...A strong thunderstorm will impact portions of southern Sanilac,
Lapeer, northeastern Oakland, Macomb and St. Clair Counties through
730 PM EDT...
At 621 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lum, or near Imlay City, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Imlay City and Dryden around 625 PM EDT.
Almont around 630 PM EDT.
Capac around 635 PM EDT.
Armada around 640 PM EDT.
Memphis and Emmett around 645 PM EDT.
Richmond around 650 PM EDT.
St. Clair and Marysville around 700 PM EDT.
Other locations impacted by this storm include Anchorville, North
Street, Goodland Township, Lynn Township, Amador, Ray Center,
Brockway, Washington, Fort Gratiot and Avoca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4296 8242 4289 8247 4276 8247 4262 8251
4255 8259 4256 8264 4251 8269 4288 8345
4328 8313 4329 8249 4306 8242
TIME...MOT...LOC 2221Z 289DEG 48KT 4303 8318
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AMSpecial weather statement, Sep 12, 7:17 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
717 PM EDT Sun Sep 12 2021
MIZ047-048-053-130045-
Bay MI-Saginaw MI-Midland MI-
717 PM EDT Sun Sep 12 2021
...A strong thunderstorm will impact portions of Bay, Saginaw and
Midland Counties through 845 PM EDT...
At 716 PM EDT, Doppler radar was tracking a strong thunderstorm near
Edmore, or 11 miles northeast of Stanton, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pleasant Valley around 735 PM EDT.
Merrill around 750 PM EDT.
St. Charles and Freeland around 800 PM EDT.
Saginaw, Zilwaukee and Bridgeport around 815 PM EDT.
Frankenmuth around 825 PM EDT.
Other locations impacted by this storm include Carrollton, Garfield,
Arthur, Fenmore, Crump, Gera, Buena Vista Township, Indiantown,
Bombay and Hemlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4381 8461 4383 8417 4384 8417 4384 8389
4374 8391 4369 8388 4362 8368 4363 8366
4360 8366 4358 8370 4322 8370 4322 8393
4313 8393 4313 8436 4347 8437 4347 8461
TIME...MOT...LOC 2316Z 271DEG 48KT 4344 8497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AMLocal storm report, Sep 12, 7:52 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
752 PM EDT SUN SEP 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL SSW CHESANING 43.18N 84.12W
09/12/2021 E1.75 INCH SAGINAW MI FIRE DEPT/RESCUE
GOLF BALL SIZED HAIL RELAYED BY FIRE DEPT/RESCUE.
CONFIRMED BY PHOTOS.
&&
MVSpecial weather statement, Sep 12, 7:54 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
754 PM EDT Sun Sep 12 2021
MIZ060-061-130115-
Shiawassee MI-Genesee MI-
754 PM EDT Sun Sep 12 2021
...A strong thunderstorm will impact portions of Shiawassee and
Genesee Counties through 915 PM EDT...
At 754 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. Johns, moving east at 65 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Owosso and Henderson around 810 PM EDT.
Corunna around 815 PM EDT.
Durand and Lennon around 825 PM EDT.
Flushing and Swartz Creek around 830 PM EDT.
Flint, Crossroads Village and Beecher around 835 PM EDT.
Grand Blanc and Burton around 840 PM EDT.
Davison and Goodrich around 845 PM EDT.
Other locations impacted by this storm include Atlas, Juddville,
Rankin, Thetford Township, Bennington, Argentine, Shaftsburg,
Genesee, Carland and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4313 8436 4313 8393 4322 8392 4322 8346
4288 8345 4287 8369 4278 8369 4278 8436
TIME...MOT...LOC 2354Z 274DEG 57KT 4304 8459
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AMLocal storm report, Sep 12, 8:06 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
806 PM EDT SUN SEP 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG CLIFFORD 43.31N 83.18W
09/12/2021 LAPEER MI 911 CALL CENTER
DISPATCH REPORTS POWER LINE DOWN IN CLIFFORD.
&&
MVLocal storm report, Sep 12, 8:20 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
820 PM EDT SUN SEP 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 5 S SHIAWASSEE NATIONAL 43.27N 84.03W
09/12/2021 M56 MPH SAGINAW MI MESONET
OBSERVED VIA WEATHERFLOW STATION ON BISHOP RD IN ALICIA
&&
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:16 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Tuscola | 41 min |
| Sep 12, 8:31 PM EDT | Special Marine Warning | DTX | 74 min | |
| Sep 12, 8:49 PM EDT | Special Weather Statement | DTX | Saint Clair, Sanilac | 56 min |
| Sep 12, 8:56 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair, Sanilac | 39 min |
| Sep 13, 12:35 PM EDT | Special Weather Statement | DTX | Genesee, Saginaw, Shiawassee | 55 min |
| Sep 13, 1:19 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland, Shiawassee | 56 min |
| Sep 13, 1:40 PM EDT | Special Weather Statement | DTX | Lapeer, Macomb, Saint Clair | 65 min |
| Sep 13, 2:06 PM EDT | Special Weather Statement | DTX | Oakland | 54 min |
| Sep 13, 2:13 PM EDT | Special Marine Warning | DTX | 62 min | |
| Sep 13, 3:47 PM EDT | Small Craft Advisory | DTX | 30 hr | |
| Sep 13, 7:41 PM EDT | Special Weather Statement | DTX | Tuscola | 64 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.